| Model Number |
ZA9003 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: patient information cannot be provided due to personal data privacy legislation/policy.Section a-3a patient sex: no information was the answer provided.Section a-3b patient gender: no information was the answer provided.Section a-4 patient weight: patient information cannot be provided due to personal data privacy legislation/policy.Section a-5 patient ethnicity: patient information cannot be provided due to personal data privacy legislation/policy.Section a-6 patient race: patient information cannot be provided due to personal data privacy legislation/policy.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Section h-6 health effect - clinical code: 4581 device decentered.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The non pre-loaded za9003 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Post-operatively, the patient had a subluxation/dislocation of the lens, thus the iol was explanted in a secondary surgical procedure and replaced with another za9003 10.0 diopter iol.Symptoms persisted for 4.5 years.During the lens exchange procedure, there was no incision enlargement, sutures, nor vitrectomy.The iol directions for use were followed.The following are all unknowns: whether patient's daily activities were significantly affected, procedure delays, medication prescribed (outside of standard care), or if medical attention was required.Patient status post lens exchange was reported as fully recovered.Patient information cannot be provided due to personal data privacy legislation/policy.No further information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: device date returned to manufacturer: 21-nov-2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: a lens was received in a lens case with a defaced serial number.During a visual inspection, the device was inspected under magnification.The returned lens was returned cut in half, coated in viscoelastic residue, and the pieces were stuck together.The lens pieces were separated and cleaned.The lens presented cut in half and damaged from being stuck together.No additional issues were identified.Complaint issue "instability of device after implantation" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.